# SDR RAIA00701040

- Difficulty date: January 30, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 20,395 hours, 18,357 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

POST FLT NR 5560 - STL - SMOKE IN CABIN AFTER PARKING AT GATE.  SMOKE SEEMED TO CLEAR OUT AFTER CLOSING NR 2 PACK AND APU BLEED.  MAINTENANCE INSPECTED THE CABIN LIGHTING AND PERFORMED AN OPS CHECK OF THE AIRCRAFT BLEED SYSTEMS WITH NO DEFECTS NOTED.
